Couldn't find what you looking for?

TRY OUR SEARCH!

Well I'm on the birth control pill, and its supposed to stop me from ovulating. But my breasts have been really sore, normally at night(not sure if that matters. I have had some back pain off and on, but I think that's from how I sit all day I have also had to pee, a ton and I have not even drank that much water. I have also had some slight constipation, and cramping, which I believe to be caused by the constipation. Is it possible this could be caused by ovulation? I know I'm not supposed to get my period for another 3 weeks, and this would be to soon to be feeling any pregnancy symptoms I believe, and I had a normal period a week ago.

What could it be? Could I possibly be pregnant? My boyfriend and I stopped using condoms sometime during July 25-27th, because I know we had sex during my period which started on the 27th, and during that time we I did not use any birth control, I'm on the pill, but it was my sugar pill week. We have continued to have sex with out a condom, but I'm back on my birth control pills now, and my next period should be on the 31st of August.

If I'm late I'm of course going to get a home pregnancy test, my periods always come like clockwork, its always a Tuesday. xD So if it does not happen on that day, somethings up.

I'm sure I'm reading to much into these symptoms, and they are probably just a coincidence since I have been reading a lot about pregnancy lately. I think its probably something like, the teacher brings up lice and you get the instant itch at just the thought of it. lol

Anyway! Any comments, information, support would be greatly appreciated. A baby is not really something my boyfriend and I are ready for at the moment, while we would of course love the little thing more then anything if a accident was to happen, we would much rather wait till we have more stable jobs and are married, and could really provide our child with everything it needs. <3

Loading...

So my breast have continued to be sore, and back and hips have been hurting. I woke up early the other morning and could not sleep, because my hips felt all out of wack. >.> My breasts also seem fuller, and hurt if you touch them in the wrong place. Can anyone tell me what this might be?
Reply

Loading...

Hi Jamie! Thanks for the comment! The pill is 99.1% effective - it stops ovulation, thins the lining of your uterus, and increases the cervical jelly! So the only way to get pregnant is IF you ovulate whil on the pill - this can happen from time to time! Depending on how long you have been on the pill, the symptoms could be related to your body becoming used to the hormones! OR you are indeed pregnant! I would wait another week then take a test! I tell people to wait 21 days after possible conception - this will give enough time for the HCG levels to be high enough to detect! So good luck! And depending on the result and what you really want the result to be, I would advise you to continue using a condom with the pill - this stops ANY chance of pregnancy!
Reply

Loading...

Thanks so much! I will keep all of that in mind.

I'm not new to the pill, I have been on it for about a year now. So it would be a strange time for my body to decided it wanted to have side effects. >.> lol
Reply

Loading...